Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fredjones

Think Ive Developed Crohn's Disease...

Recommended Posts

ever since stopping my first course of accutane, about a month after that my skin started getting random rashes all over my body. i don't think the rashes came from allergic reactions because it happened randomly. it would cause my skin (random all over, like my neck, arms, legs, groin area, stomach, back) to start getting itchy then when i would scratch it, it would bloat to a rash for a little bit then die down if i ignored it.

Since starting accutane for a 2nd time (i took 2 pills so far) i have been having abdominal pains and trouble pooping. Sometimes I would have to poop multiple times a day, my diet hasn't changed significantly and i would have stomach pains as well. I didn't have this problem a week ago or a month ago but since taking that first pill of accutane this has been an issue.

Also in the past few weeks I think my skin rashes were slowly dying down and getting lighter but since taking accutane I think it has gotten worse.

anyone else in a similar situation or know anyone else in this situation?....did it go away after a few months of not taking the pill?

Share this post


Link to post
Share on other sites

i didn't remember because i didn't know i was supposed to? what are probiotics and do people on accutane usually take them, will they help me?

Share this post


Link to post
Share on other sites

i don't think so

i do moisturise my skin. the rashes are random, appear for a little bit at a time, go away, then reappear

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×